# SDR DALA2019110506421

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 47,941 hours, 24,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR STRUCTURE WEB LOC. BTW FR 69 TO FR 70 STR 23 R/H AT AFT GALLEY AREA (1 EA). REPLACED WEB LOC. BTW FR.69 TO FR.70 AT LEVEL STR.23R AFT GALLEY AREA FLOOR STRUCTURE AS PER A319 SRM 51-42-11, SRM 51-72-11 AND DWG NO.D53471123 RELEASE DATE 07-AUG-87 ISSUE E. JB COMPLETE
